# SDR IXXA20221403

- Difficulty date: September 14, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N379AZ
- Make and model: Boeing 767
- Aircraft serial: 25200
- Aircraft time: 108,207 hours, 19,076 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stringer Splice
- Part number: 143T00231
- Part serial: NSN
- Condition: None
- Location: Zone 200
- Part time: 108,207 hours, 19,076 cycles
- Component: Stringer Splice, Boeing
- Component part number: 143T00231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM FUS STA 654 STR 5R STRINGER SPLICE HAS ELONGATED HOLES.
